Inwon Kim
Inwon Kim
Professor of Mathematics, UCLA
Verified email at math.ucla.edu
Title
Cited by
Cited by
Year
Uniqueness and existence results on the Hele-Shaw and the Stefan problems
IC Kim
Archive for rational mechanics and analysis 168 (4), 299-328, 2003
1022003
The Patlak–Keller–Segel model and its variations: properties of solutions via maximum principle
I Kim, Y Yao
SIAM Journal on Mathematical Analysis 44 (2), 568-602, 2012
572012
Quasi-static evolution and congested crowd transport
D Alexander, I Kim, Y Yao
Nonlinearity 27 (4), 823, 2014
392014
Global existence and uniqueness of solutions to a model of price formation
L Chayes, M del Mar González, MP Gualdani, I Kim
SIAM journal on mathematical analysis 41 (5), 2107-2135, 2009
322009
Regularity for the one-phase Hele-Shaw problem from a Lipschitz initial surface
S Choi, D Jerison, I Kim
American journal of mathematics 129 (2), 527-582, 2007
282007
Congested aggregation via Newtonian interaction
K Craig, I Kim, Y Yao
Archive for Rational Mechanics and Analysis 227 (1), 1-67, 2018
272018
An aggregation equation with degenerate diffusion: Qualitative property of solutions
L Chayes, I Kim, Y Yao
SIAM Journal on Mathematical Analysis 45 (5), 2995-3018, 2013
272013
Viscosity Solutions for the two-phase Stefan Problem
I Kim, N Pozar
Communications in Partial Differential Equations 36 (1), 42-66, 2010
272010
Porous medium equation to Hele-Shaw flow with general initial density
I Kim, N Pozar
transactions of AMS, 2015
252015
A variational approach to a quasi-static droplet model
N Grunewald, I Kim
Calculus of Variations and Partial Differential Equations 41 (1), 1-19, 2011
25*2011
Homogenization for nonlinear PDEs in general domains with oscillatory Neumann boundary data
S Choi, IC Kim
Journal de Mathématiques Pures et Appliquées 102 (2), 419-448, 2014
242014
Homogenization of a Hele–Shaw problem in periodic and random media
IC Kim, A Mellet
Archive for rational mechanics and analysis 194 (2), 507-530, 2009
242009
Nonlocal front propagation problems in bounded domains with Neumann‐type boundary conditions and applications
F Da Lio, C Inwon Kim, D Slepčev
Asymptotic Analysis 37 (3, 4), 257-292, 2004
222004
Degenerate diffusion with a drift potential: a viscosity solutions approach
IC Kim, HK Lei
DSDC-A, 2010
212010
Regularity of the free boundary for the one phase Hele–Shaw problem
IC Kim
Journal of Differential Equations 223 (1), 161-184, 2006
202006
Homogenization of the free boundary velocity
IC Kim
Archive for rational mechanics and analysis 185 (1), 69-103, 2007
182007
Global Existence and Finite Time Blow-Up for Critical Patlak--Keller--Segel Models with Inhomogeneous Diffusion
J Bedrossian, IC Kim
SIAM Journal on Mathematical Analysis 45 (3), 934-964, 2013
162013
A free boundary problem arising in flame propagation
IC Kim
Journal of Differential Equations 191 (2), 470-489, 2003
162003
Continuity and discontinuity of the boundary layer tail
WM Feldman, IC Kim
Annales scientifiques de l'ENS, 2017
152017
Homogenization of Neumann boundary data with fully nonlinear operator
S Choi, I Kim, KA Lee
Analysis & PDE 6 (4), 951-972, 2013
152013
The system can't perform the operation now. Try again later.
Articles 1–20